# SDR UPS96220971

- Difficulty date: August 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212UP
- Make and model: Boeing 727247
- Aircraft serial: 21392
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 990
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, CORROSION ON STIFFENER AND FRAME BS 990 WL 139 LBL 7 TO 13.  REMOVED CORRODED AREA OF FRAME AND REPAIRED PER SRM 53-10-04.
